# SDR N6WA2017062401

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,072 hours, 24,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SQUEALS DURING FLIGHT. FOUND SIDEWALL FILLET SEAL PROTRUDING TO EXTERIOR OF ACFT.  REMOVED AND REINSTALLED THE LT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-07. NO DEFECTS NOTED AT THIS TIME.
